On infinite-dimensional topological groups
Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1977-1978), Exposé no. 10 et 11, 11 p.
@article{SAF_1977-1978____A9_0,
     author = {Enflo, P.},
     title = {On infinite-dimensional topological groups},
     journal = {S\'eminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")},
     note = {talk:10 et 11},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1977-1978},
     zbl = {0395.22001},
     mrnumber = {520212},
     language = {en},
     url = {http://www.numdam.org/item/SAF_1977-1978____A9_0/}
}
Enflo, P. On infinite-dimensional topological groups. Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1977-1978), Exposé no. 10 et 11, 11 p. http://www.numdam.org/item/SAF_1977-1978____A9_0/

[1] G. Birkhoff, Analytical groups, Trans. A.M.S. 43 (1938) 61-101. | JFM 64.1092.02 | MR 1501934

[2] P. Enflo, Topological groups in which multiplication on one side is differentiable or linear, Math. Scand. 24 (1969) 195-207. | MR 259960 | Zbl 0205.32801

[3] P. Enflo, Uniform structures and square roots in topological groups, Israel J. Math. 8 (1970) 230-272. | MR 263969 | Zbl 0214.28402

[4] J. Kelley, General topology, van Nostrand 1955. | MR 70144 | Zbl 0066.16604

[5] A. Malcev, Sur les groupes topologiques locaux et complets, Doklody Acad. Sc. URSS 32 (1941) 606-608. | MR 8814 | Zbl 0063.03727

[6] D. Montgomery and L. Zippin, Topological transformation groups, New York 1955. | MR 73104 | Zbl 0068.01904

[7] L. Pontrjagin, Topological groups. | Zbl 0022.17104

[8] I. Segal, Topological groups in which multiplication on one side is differentiable, Bull. A.M.S. 52 (1946) 481-487. | MR 17284 | Zbl 0061.04411